# SDR VJ9800379

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 207865
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE B-LOOP LIGHT ILLUMINATED IN FLIGHT, A-LOOP OK.  CLEANED ELECTRICAL CONNECTOR ON NR 1 ENGINE IAW MM 26-00, OPS CHECKED GOOD.
